MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number VH-3000
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 03/20/2019
Type of Reportable Event Malfunction
Event or Problem Description
During endoscopic vein harvesting, provider noticed that a small section of insulation was missing and allowed a potential to shock the staff.

Brand Name
VASOVIEW HEMOPRO
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
MDR Report Key8503442
Report Number8503442
Device Sequence Number18887645
Product Code GEI
UDI-Device Identifier00607567700345
UDI-Public00607567700345
Combination Product (Y/N)N
Initial Reporter StateNH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/22/2019
Report Date (Section F) 03/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-3000
Device Catalogue NumberVH-3000
Device Lot Number25140805
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/11/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/22/2019